# SDR 95ZZZX4121

- Difficulty date: June 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N463AP
- Make and model: Bag BAE146100A
- Aircraft serial: E1063
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Bolt
- Part number: HC574H003620D
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON - LOWER RT BOLT, P/N HC574H0036-20D, REQUIRES REMOVAL FOR VERIFICATION OF CRACK INDICATIONS, REF SSI 57-20-174.  REMOVED AND REPLACED RT LOWER NR 3 PYLON BOLT, P/N HC574H0036-200, IAW A.M.M.
